MathSciNet Relay Station
MathSciNet bibliographic data
MR2519429 35Q53 (35Q51)
Wu, Guo-cheng; Xia, Tie-cheng A new method for constructing soliton solutions to differential-difference equation with symbolic computation. Chaos Solitons Fractals 39 (2009), no. 5, 2245–2248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement